# SDR UIEA2019012803045

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,352 hours, 16,783 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GEN DRIVE ( INSPECTED AND FOUND LT GEN DRIVE /GENERATOR OIL LEVEL LOW SERVICED NR 1 ENG GENERATOR  AS REQUIRED PER AMM 24-00-00 )
